MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number 6007-05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of tip detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during a hemostasis procedure on (b)(6), 2025.During the procedure, the tip fell off in patient and get detached from the end of the catheter.It was retrieved using the net.The procedure was completed using another gold probe.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h2: correction block b5, the anatomy location was added.Block h6: imdrf device code a0501 captures the reportable event of tip detached.Block h11: investigation results- the returned gold probe was received for analysis.Visual examination revealed that the gold tip was completely detached and did not return.Additionally, the catheter and wires showed evidence of adhesive residue.The reported event was confirmed.Based on the available information, the investigation findings were most likely that procedural or anatomical factors encountered during device use may have affected its performance and integrity, leading to the detachment of the tip.This issue could have occurred due to contact between the device and the scope during energization, or if the device exceeded the maximum voltage during the procedure, as outlined in the device precautions.It is also important to note that the presence of adhesive residue on the catheter and wires indicates that the tip was correctly assembled.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used in the stomach during a hemostasis procedure on (b)(6) 2025.During the procedure, the tip fell off in patient and get detached from the end of the catheter.It was retrieved using the net.The procedure was completed using another gold probe.There were no reported patient complications as a result of this event.

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22993111
Report Number3005099803-2025-04283
Device Sequence Number9468844
Product Code KNS
UDI-Device Identifier08714729071013
UDI-Public(01)08714729071013(17)270528(10)36625675
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K970278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6007-05
Device Catalogue Number6007-05
Device Lot Number0036625675
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown